# SDR MALA030425

- Difficulty date: September 12, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N532XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2366
- Engine: Lyc LF5071F
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Band
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ON FLIGHT 3673, EGT WENT TO 643 FOR A VERY SHORT TIME.  POWER WAS REDUCED BACK TO IDLE, ALL OTHER ENGINE PARAMETERS WERE NORMAL.  RETURNED TO MSP.  MAINTENANCE REPLACED BLEED BAND PER LF 507 MM 72-00-34.  BORESCOPED ENG AND PERFORMED ENG RUNS, ALL CHECKS GOOD REF 409 CARD 195072 FOR FURTHER DETAILS.
